# SDR REXA2022062000368

- Difficulty date: June 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD1 INTERCOSTAL ATTACH FLANGE BENT AND BULGED WITH CRACK.  REMOVE DAMAGE PAX DOOR AFT DD1 INTERCOSTAL IAW CRJ 900 SRM 51-42-06-001-001-A01.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE INTERCOSTAL PN 601R31902-318 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
